# SDR IPXA2018062030879

- Difficulty date: June 4, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67084
- Condition: Chafed
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAD CHAFE DAMAGE AT BS 1153, LONGERON 44L.  REPAIRED THE SKIN IAW EA 011-5330-01-A7301, REV I/R, AND EO MD11-5330-68946-A.
